well I have curly hair ... and now it is starting to go straight.
I dont know about curly to straight but it can make your hair fall out. Alopecia is a side effect of many NSAIDS like Naroxen. Perhaps your hair is shedding then growing back in straight? Who knows? Chemicals can have strange effects on the body sometimes. I have very thin baby fine hair anyway and I have to be very careful taking NSAIDS because they really thin out my hair a lot!
Depending upon what you have as underlying illness this sounds like very possible. I had an extremely high fever and my hair changed from straight to wavy. What is funny is I wanted curly hair and spent years getting perms. My sister would straighten her curly hair. Wait and see. It could very well change again. I noticed no problem from naproxen. Just be careful to take it occasionally. The info on the bottle is very true. My husband had a spontaneous bleeding ulcer that was very dangerous by taking It daily for a long time. Be sure to take a break. Your physician can help with that. Don't switch to ibuprofen which is similar.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2009 • 2 answers
Posted 27 Feb 2010 • 2 answers
Posted 19 Dec 2015 • 1 answer
Posted 5 Apr 2016 • 1 answer
Posted 21 Mar 2017 • 1 answer